Alert archive / Iowa / River Flood Warnings in 2014

River Flood Warning 45, NWS Sioux Falls, SD

June 18, 2014Clay County, Dickinson County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Jun 18, 2014, 1:01 PM CDT for Clay County, Dickinson County, Iowa. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Jun 18, 2014, 1:01 PM CDT (18:01 UTC)
Expired
Jun 19, 2014, 1:00 AM CDT
In force
12 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IA, Dickinson County, IA

The radar

The Sioux Falls radar (KFSD), 129 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Sioux River above Spencer (LSSI4). The gauge peaked at 13.20 ft at Jun 19, 2014, 11:00 PM CDT.

actionminormoderate810121406/1806/1906/20
Action stage
9 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06604440, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WGUS43 KFSD 181801
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
101 PM CDT WED JUN 18 2014

...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER ABOVE SPENCER 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

IAC041-059-190600-
/O.NEW.KFSD.FL.W.0045.140618T1801Z-140619T0600Z/
/LSSI4.1.ER.140618T1648Z.140618T1700Z.140619T0000Z.UU/
101 PM CDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE SIOUX RIVER ABOVE SPENCER.
* UNTIL LATE TONIGHT.
* AT 12PM WEDNESDAY THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY JUNE 18.
* AT STAGES NEAR 10.0 FEET...MINOR FLOODING OF AGRICULTURAL LANDS 
  BEGINS. 

&&
 
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
          4315 9518 4324 9529

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
LSSI4    10.0   10.00 WED 12 PM   10.0  WED 7 PM
1 follow-up statement
456 
WGUS83 KFSD 181944
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
244 PM CDT WED JUN 18 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...

  WEST FORK DITCH NEAR HORNICK 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...IOWA...NEBRASKA...MINNESOTA...

  VERMILLION RIVER NEAR DAVIS
  VERMILLION RIVER NEAR WAKONDA
  VERMILLION RIVER NEAR VERMILLION
  BIG SIOUX RIVER AT HAWARDEN
  BIG SIOUX RIVER AT AKRON 
  BIG SIOUX RIVER AT SIOUX CITY
  SPLIT ROCK CREEK BELOW JASPER 
  SPLIT ROCK CREEK NEAR CORSON 
  ROCK RIVER NEAR HARDWICK
  ROCK RIVER AT LUVERNE 
  ROCK RIVER AT ROCK RAPIDS 
  ROCK RIVER AT ROCK VALLEY 
  FLOYD RIVER AT SHELDON 
  FLOYD RIVER AT ALTON 
  LITTLE SIOUX RIVER NEAR MILFORD
  LITTLE SIOUX RIVER ABOVE SPENCER
  LITTLE SIOUX RIVER AT SPENCER
  LITTLE SIOUX RIVER AT LINN GROVE
  LITTLE SIOUX RIVER AT CHEROKEE
  LITTLE SIOUX RIVER NEAR CORRECTIONVILLE
  WILLOW CREEK NEAR CROOKS 
  PERRY CREEK NEAR HINTON
  OCHEYEDAN RIVER NEAR SPENCER
  DES MOINES RIVER AT JACKSON

   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

IAC167-SDC083-127-192344-
/O.CON.KFSD.FL.W.0006.000000T0000Z-000000T0000Z/
/HAWI4.3.ER.140615T2053Z.140617T2220Z.000000T0000Z.NR/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT HAWARDEN.
* UNTIL FURTHER NOTICE.
* AT 11AM WEDNESDAY THE STAGE WAS 27.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 26.9 FEET 
  BY 7 AM THURSDAY.

&&
 
LAT...LON 4331 9663 4331 9651 4314 9641 4296 9645
          4296 9657 4312 9654

$$

IAC149-SDC127-192344-
/O.CON.KFSD.FL.W.0007.000000T0000Z-000000T0000Z/
/AKRI4.3.ER.140616T0815Z.140618T0615Z.000000T0000Z.NR/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT AKRON.
* UNTIL FURTHER NOTICE.
* AT 02PM WEDNESDAY THE STAGE WAS 25.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 25.3 FEET BY WEDNESDAY JUNE 18
  AND SLOWLY BEGIN TO FALL.

&&
 
LAT...LON 4296 9657 4296 9645 4286 9652 4273 9660
          4271 9666 4277 9667

$$

IAC193-NEC043-SDC127-192344-
/O.EXT.KFSD.FL.W.0026.140619T1400Z-140623T2200Z/
/SXCI4.3.ER.140619T1400Z.140620T1800Z.140622T2200Z.NR/
244 PM CDT WED JUN 18 2014

...FLOOD WARNING EXTENDED UNTIL 5 PM MONDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT SIOUX CITY.
* FROM THURSDAY MORNING TO MONDAY AFTERNOON.
* AT 02PM WEDNESDAY THE STAGE WAS 90.5 FEET.
* FLOOD STAGE IS 99.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 9 AM THURSDAY AND CREST NEAR 
  109.0 FEET BY FRIDAY JUNE 20. THE RIVER WILL FALL BELOW FLOOD STAGE
  BY SUNDAY JUNE 22.
* AT STAGES NEAR 108.0 FEET...SANDBAGGING IS NEEDED TO PROTECT 
  INTERSTATE 29 FROM FLOODING. 

&&
 
LAT...LON 4271 9666 4273 9660 4264 9649 4250 9645
          4249 9650 4260 9654

$$

MNC133-192344-
/O.CON.KFSD.FL.W.0010.000000T0000Z-000000T0000Z/
/HRDM5.3.ER.140615T0424Z.140615T1300Z.000000T0000Z.NR/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR HARDWICK.
* UNTIL FURTHER NOTICE.
* AT 01PM WEDNESDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 14.0 FEET.
* AT STAGES NEAR 17.0 FEET...THE LOWER BANKS ON THE RIGHT SIDE OF THE
  RIVER OVERFLOW WITH SIGNIFICANT AMOUNTS OF AGRICULTURAL LAND FLOODED.


&&
 
LAT...LON 4391 9620 4391 9610 4383 9611 4370 9611
          4371 9622 4380 9616

$$

IAC119-MNC133-192344-
/O.EXT.KFSD.FL.W.0011.000000T0000Z-140621T1200Z/
/LUVM5.3.ER.140615T0925Z.140617T0915Z.140620T1200Z.NR/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT LUVERNE.
* UNTIL SATURDAY MORNING.
* AT 01PM WEDNESDAY THE STAGE WAS 11.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 11.8 FEET BY WEDNESDAY JUNE 
  18.  A SECONDARY CREST IS POSSIBLE NEAR 10 FEET THURSDAY AFTEROON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE FRIDAY JUNE 20.
* AT STAGES NEAR 12.0 FEET...THE LUVERNE CITY PARK WILL BE UNDER 5 TO
  6 FEET OF WATER. 

&&
 
LAT...LON 4371 9622 4370 9611 4360 9616 4350 9614
          4350 9625 4363 9625

$$

IAC119-192344-
/O.EXT.KFSD.FL.W.0008.000000T0000Z-140624T0730Z/
/RAPI4.3.ER.140615T1343Z.140617T1615Z.140623T0730Z.NR/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT ROCK RAPIDS.
* UNTIL LATE MONDAY NIGHT.
* AT 02PM WEDNESDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY JUNE 23.
* AT STAGES NEAR 19.0 FEET...THE HIGHEST BANKS ON THE RIGHT SIDE OF 
  THE RIVER WILL BE OVERTOPPED. 

&&
 
LAT...LON 4350 9625 4350 9614 4338 9611 4331 9618
          4334 9625 4341 9619

$$

IAC119-167-192344-
/O.EXT.KFSD.FL.W.0014.000000T0000Z-140623T0336Z/
/RKVI4.3.ER.140616T1931Z.140618T1145Z.140622T0336Z.NR/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT ROCK VALLEY.
* UNTIL SUNDAY EVENING.
* AT 02PM WEDNESDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY JUNE 21.
* AT STAGES NEAR 20.0 FEET...MAJOR AGRICULTURAL FLOODING BEGINS 
  THROUGHOUT THE FLOOD PLAIN. 

&&
 
LAT...LON 4334 9625 4331 9618 4312 9636 4303 9647
          4314 9644 4325 9639

$$

SDC125-192344-
/O.CON.KFSD.FL.W.0022.000000T0000Z-140621T1424Z/
/DVSS2.2.ER.000000T0000Z.140619T0600Z.140620T1424Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE VERMILLION RIVER NEAR DAVIS.
* UNTIL SATURDAY MORNING.
* AT 06AM WEDNESDAY THE STAGE WAS 12.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 13.1 FEET BY THURSDAY JUNE 19.
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY JUNE 20.
* AT STAGES NEAR 13.0 FEET...MODERATE FLOODING OF AGRICULTURAL LAND 
  BEGINS. 

&&
 
LAT...LON 4340 9710 4340 9704 4327 9696 4318 9689
          4310 9694 4310 9703

$$

SDC027-192344-
/O.CON.KFSD.FL.W.0023.000000T0000Z-140624T1115Z/
/WKAS2.3.ER.140617T1438Z.140619T0000Z.140623T1115Z.NR/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE VERMILLION RIVER NEAR WAKONDA.
* UNTIL TUESDAY MORNING.
* AT 07PM TUESDAY THE STAGE WAS ESTIMATED AT 17.0 FEET.
* FLOOD STAGE IS 14.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON TUESDAY JUNE 
  17.
* FORECAST...THE RIVER WILL CREST NEAR 17.5 FEET BY THURSDAY JUNE 19.
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY JUNE 23.
* AT STAGES NEAR 17.5 FEET...THE BRIDGE ON 304TH STREET WEST OF 
  DALESBURG IS OVERTOPPED. 

&&
 
LAT...LON 4310 9703 4310 9694 4291 9690 4291 9701
          4295 9700 4300 9704

$$

SDC027-192344-
/O.EXT.KFSD.FL.W.0039.140619T2030Z-140624T1200Z/
/VERS2.2.ER.140619T2030Z.140621T0000Z.140623T1200Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE VERMILLION RIVER NEAR VERMILLION.
* FROM THURSDAY AFTERNOON TO TUESDAY MORNING.
* AT 01PM WEDNESDAY THE STAGE WAS 14.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 3 PM THURSDAY AND CREST NEAR 
  25.7 FEET BY FRIDAY JUNE 20. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY MONDAY JUNE 23.
* AT STAGES NEAR 26.0 FEET...THE BRIDGE ON NORTH CRAWFORD NORTHEAST 
  OF THE GAGE IS OVERTOPPED 

&&
 
LAT...LON 4291 9701 4291 9690 4285 9686 4278 9689
          4273 9684 4274 9696

$$

IAC041-192344-
/O.CON.KFSD.FL.W.0027.000000T0000Z-140624T0730Z/
/SPOI4.3.ER.140617T0710Z.140619T0000Z.140623T0730Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCHEYEDAN RIVER NEAR SPENCER.
* UNTIL LATE MONDAY NIGHT.
* AT 02PM WEDNESDAY THE STAGE WAS 10.6 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 10.8 FEET BY WEDNESDAY JUNE 
  18. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY JUNE 23.
* AT STAGES NEAR 10.5 FEET...MAJOR AGRICULTURAL FLOODING BEGINS AND 
  SOME COUNTY ROADS ARE ALSO FLOODED. 

&&
 
LAT...LON 4318 9540 4318 9533 4315 9520 4313 9513
          4312 9524 4315 9540

$$

IAC041-059-192343-
/O.CON.KFSD.FL.W.0033.000000T0000Z-000000T0000Z/
/MIFI4.3.ER.140617T0321Z.140618T1900Z.000000T0000Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* AT 02PM WEDNESDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 16.0 FEET...170TH AVENUE FROM HIGHWAY 9 TO 140TH 
  STREET IS FLOODED. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC041-059-190600-
/O.CON.KFSD.FL.W.0045.000000T0000Z-140619T0600Z/
/LSSI4.1.ER.140618T1648Z.140618T1830Z.140619T0000Z.UU/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER ABOVE SPENCER.
* UNTIL LATE TONIGHT.
* AT 02PM WEDNESDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 10.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON WEDNESDAY 
  JUNE 18 AND WILL LINGER ABOVE FLOOD STAGE INTO WEDNESDAY EVENING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY NIGHT.
* AT STAGES NEAR 10.0 FEET...MINOR FLOODING OF AGRICULTURAL LANDS 
  BEGINS. 

&&
 
LAT...LON 4329 9524 4328 9517 4324 9523 4315 9512
          4315 9518 4324 9529

$$

IAC041-192343-
/O.CON.KFSD.FL.W.0015.000000T0000Z-000000T0000Z/
/SPWI4.1.ER.140617T0609Z.140619T0600Z.000000T0000Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FURTHER NOTICE.
* AT 01PM WEDNESDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 13.7 FEET BY THURSDAY JUNE 19 
  THEN BEGIN FALLING.
* AT STAGES NEAR 14.0 FEET...CITY SEWERS IN SPENCER CAN BEGIN TO BACK
  UP. HIGHWAY 18 BETWEEN SPENCER AND DICKENS CAN START FLOODING IF 
  FLOWS ON THE TRIBUTARY CREEKS ARE ALSO VERY HIGH. 

&&
 
LAT...LON 4315 9518 4315 9512 4315 9505 4299 9503
          4302 9510 4310 9510

$$

IAC021-041-192343-
/O.CON.KFSD.FL.W.0029.000000T0000Z-000000T0000Z/
/LNNI4.3.ER.140617T0206Z.140618T0945Z.000000T0000Z.NR/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL FURTHER NOTICE.
* AT 02PM WEDNESDAY THE STAGE WAS 22.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 20.9 FEET 
  BY 7 AM THURSDAY.

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

IAC035-192343-
/O.CON.KFSD.FL.W.0030.000000T0000Z-000000T0000Z/
/CHKI4.2.ER.140617T0416Z.140620T0000Z.000000T0000Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT CHEROKEE.
* UNTIL FURTHER NOTICE.
* AT 07AM WEDNESDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON MONDAY JUNE 
  16.
* FORECAST...THE RIVER WILL CREST NEAR 23.7 FEET BY THURSDAY JUNE 19 
  THEN BEGIN FALLING.
* AT STAGES NEAR 24.0 FEET...COUNTY HIGHWAY C38E IS CLOSED DUE TO 
  FLOODING...AND THE WATER REACHES THE NORTHWEST CORNER OF 2ND STREET 
  AND BEECH STREET IN CHEROKEE. WATER ALSO REACHES THE FRONT OF THE B&H
  FEED STORE. COUNTY ROAD C44 BETWEEN HIGHWAY 159 AND COUNTY ROAD L56 
  IS FLOODED. 

&&
 
LAT...LON 4296 9543 4291 9539 4265 9557 4256 9569
          4256 9578 4270 9564

$$

IAC193-192343-
/O.CON.KFSD.FL.W.0037.000000T0000Z-000000T0000Z/
/CRRI4.3.ER.140617T0729Z.140622T0000Z.000000T0000Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR CORRECTIONVILLE.
* UNTIL FURTHER NOTICE.
* AT 02PM WEDNESDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 21.9 FEET BY SATURDAY JUNE 21 
  THEN BEGIN FALLING.
* AT STAGES NEAR 21.0 FEET...MAJOR AGRICULTURAL FLOODING ON THE EAST 
  SIDE OF THE RIVER BEGINS...AND WATER WILL SPREAD 1/4 MILE EAST AND 
  AFFECT HIGHWAY L27. 

&&
 
LAT...LON 4256 9578 4256 9569 4233 9586 4221 9590
          4221 9598 4236 9592

$$

IAC133-193-182014-
/O.CAN.KFSD.FL.W.0038.000000T0000Z-140619T2012Z/
/HOKI4.2.ER.140617T1321Z.140618T0415Z.140618T1718Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST FORK DITCH NEAR HORNICK.
* AT 02PM WEDNESDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 20.0 FEET.
* RECENT ACTIVITY...THE RIVER FELL BELOW FLOOD STAGE AT 12 PM 
  WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.7 FEET BY 7 AM 
  THURSDAY.

&&
 
LAT...LON 4234 9613 4234 9607 4227 9606 4221 9609
          4221 9614 4227 9611

$$

MNC133-SDC099-192343-
/O.CON.KFSD.FL.W.0009.000000T0000Z-000000T0000Z/
/JSPM5.3.ER.140615T0329Z.140617T0200Z.000000T0000Z.UU/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE SPLIT ROCK CREEK BELOW JASPER.
* UNTIL FURTHER NOTICE.
* AT 02PM WEDNESDAY THE STAGE WAS 94.0 FEET.
* FLOOD STAGE IS 91.0 FEET.

&&
 
LAT...LON 4390 9639 4384 9637 4377 9642 4372 9648
          4372 9654 4381 9649

$$

SDC099-192343-
/O.EXT.KFSD.FL.W.0021.000000T0000Z-140622T0234Z/
/COSS2.3.ER.140616T2239Z.140617T0800Z.140621T0234Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE SPLIT ROCK CREEK NEAR CORSON.
* UNTIL SATURDAY EVENING.
* AT 01PM WEDNESDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 8.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY JUNE 20.
* AT STAGES NEAR 11.0 FEET...THE NURSERY NEAR THE MOUTH OF SPLIT ROCK
  CREEK BEGINS FLOODING IF THE BIG SIOUX RIVER IS HIGH ENOUGH TO CAUSE 
  A BACKWATER EFFECT. 

&&
 
LAT...LON 4372 9654 4372 9648 4362 9654 4358 9654
          4358 9661 4365 9661

$$

IAC149-192343-
/O.CON.KFSD.FL.W.0035.000000T0000Z-000000T0000Z/
/PCHI4.3.ER.140617T0407Z.140617T0625Z.000000T0000Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE PERRY CREEK NEAR HINTON.
* UNTIL FURTHER NOTICE.
* AT 03AM WEDNESDAY THE STAGE WAS 30.6 FEET.
* FLOOD STAGE IS 28.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON TUESDAY JUNE 
  17.
* AT STAGES NEAR 30.0 FEET...MODERATE FLOODING OF AGRICULTURAL LAND 
BEGINS. 

&&
 
LAT...LON 4270 9639 4270 9636 4263 9636 4259 9637
          4259 9640 4263 9639

$$

SDC099-192343-
/O.CON.KFSD.FL.W.0025.000000T0000Z-000000T0000Z/
/WCCS2.2.ER.140616T2352Z.140617T1445Z.000000T0000Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE WILLOW CREEK NEAR CROOKS.
* UNTIL FURTHER NOTICE.
* AT 01PM WEDNESDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* AT STAGES NEAR 11.0 FEET...THE HIGHER BANKS OVERFLOW FLOODING 
  SIGNIFICANT AMOUNTS OF PASTURE LAND AND SOME CROP LAND. 

&&
 
LAT...LON 4370 9685 4370 9683 4364 9681 4359 9681
          4361 9684 4369 9688

$$

IAC141-167-192343-
/O.EXT.KFSD.FL.W.0044.000000T0000Z-140619T1609Z/
/SHLI4.1.ER.140617T1937Z.140618T1150Z.140618T1609Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE FLOYD RIVER AT SHELDON.
* UNTIL THURSDAY MORNING.
* AT 10AM WEDNESDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON TUESDAY JUNE 
  17.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY JUNE 18.
* AT STAGES NEAR 12.0 FEET...AGRICULTURAL FLOODING BEGINS. 

&&
 
LAT...LON 4325 9584 4326 9568 4324 9565 4322 9580
          4307 9589 4307 9596

$$

IAC167-192343-
/O.EXT.KFSD.FL.W.0040.000000T0000Z-140620T0417Z/
/ALTI4.1.ER.140617T2203Z.140618T1130Z.140619T0417Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE FLOYD RIVER AT ALTON.
* UNTIL THURSDAY EVENING.
* AT 02PM WEDNESDAY THE STAGE WAS 13.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY JUNE 18.
* AT STAGES NEAR 12.0 FEET...FLOODING BEGINS TO AFFECT THE LOWER 
  LYING AGRICULTURAL LANDS ALONG THE RIVER. 

&&
 
LAT...LON 4307 9596 4307 9589 4299 9598 4291 9603
          4291 9610 4300 9603

$$

MNC063-192343-
/O.CON.KFSD.FL.W.0017.000000T0000Z-140626T0600Z/
/JCKM5.1.ER.140618T2122Z.000000T0000Z.140625T0600Z.NO/
244 PM CDT WED JUN 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT JACKSON.
* UNTIL THURSDAY JUNE 26.
* AT 02PM WEDNESDAY THE STAGE WAS 11.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 4 PM WEDNESDAY AND CREST NEAR 
  12.9 FEET BY THURSDAY JUNE 19. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY WEDNESDAY JUNE 25.
* AT STAGES NEAR 14.0 FEET...FLOODING BEGINS TO AFFECT HOMES AND 
  BUSINESSES ALONG THE NON-LEVEED PORTIONS OF THE RIVER IN JACKSON. 

&&
 
LAT...LON 4375 9512 4375 9499 4362 9495 4350 9485
          4350 9496 4365 9507

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

BIG SIOUX RIVER
HAWI4    15.0   27.55 WED 11 AM   27.4  WED 7 PM    
AKRI4    16.0   25.29 WED 2 PM    25.3  WED 7 PM    
SXCI4    99.0   90.46 WED 2 PM    109.0  FRI 1 PM  

ROCK RIVER
HRDM5    14.0   17.49 WED 1 PM                      21.2  MON JUN 16
LUVM5    10.0   11.51 WED 1 PM    11.8  WED 7 PM    
RAPI4    13.0   20.56 WED 2 PM    19.6  WED 7 PM    
RKVI4    16.0   20.63 WED 2 PM    20.3  WED 7 PM   

VERMILLION RIVER
DVSS2    11.0   12.60 WED 7 AM    13.1  THU 1 AM    
WKAS2    14.0   E17.00 TUE 7 PM   17.5  WED 7 PM    
VERS2    21.0   14.19 WED 1 PM    25.7  FRI 7 PM   

OCHEYEDAN RIVER
SPOI4    8.0   10.59 WED 2 PM    10.8  WED 7 PM   

LITTLE SIOUX RIVER
MIFI4    12.0   16.04 WED 2 PM                M     15.3  WED JUN 18
LSSI4    10.0   10.07 WED 2 PM    10.0  WED 7 PM    
SPWI4    10.0   13.05 WED 2 PM    13.7  THU 1 AM    
LNNI4    18.0   22.31 WED 2 PM    22.0  WED 7 PM    
CHKI4    17.0   22.35 WED 7 AM    23.7  THU 7 PM    
CRRI4    19.0   19.15 WED 2 PM    21.9  SAT 7 PM   
HOKI4    20.0   18.95 WED 2 PM                      23.6  TUE JUN 17

SPLIT ROCK CREEK
JSPM5    91.0   94.03 WED 2 PM                    
COSS2    8.5   11.63 WED 2 PM                       16.0  TUE JUN 17

PERRY CREEK
PCHI4    28.0   30.64 WED 4 AM                     

SKUNK CREEK
WCCS2    9.0   10.71 WED 1 PM                       11.7  TUE JUN 17

FLOYD RIVER
SHLI4    12.0   12.05 WED 11 AM   11.2  WED 7 PM    
ALTI4    12.0   13.02 WED 2 PM                      13.7  TUE JUN 17

WEST FORK DES MOINES RIVER
JCKM5    12.0   11.91 WED 2 PM    13.4  SAT 1 AM    13.7  TUE JUN 17

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jun 18, 12:50 PM CDT, 11 minutes earlier.

Area forecast discussion, Jun 18, 12:50 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1250 PM CDT WED JUN 18 2014

.UPDATE...
ISSUED AT 1026 AM CDT WED JUN 18 2014

THE MOST SIGNIFICANT UPDATE IS TO INCREASE WINDS OVER PARTS OF
THE AREA THROUGH THIS AFTERNOON...ESPECIALLY IN NORTHWEST IOWA
INTO EXTREME SOUTHEAST SD. OTHERWISE HAVE MODIFIED SKIES FOR
GREATER CLOUD COVER IN SOME AREAS AND SHADED SOME HIGH
TEMPERATURES A TAD.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 426 AM CDT WED JUN 18 2014

YET ANOTHER ACTIVE DAY TODAY AS ATMOSPHERE RELOADS THROUGHOUT THE
DAY AHEAD OF APPROACHING SHORTWAVE AND SURFACE REFLECTION. MODELS
DEPICT WARM MOIST AIRMASS CONTINUING TO REMAIN ACROSS THE AREA.
WITH DAYTIME SURFACE HEATING... MU/SB CAPE VALUES APPROACH 5000-6000
J/KG.  NAM DEPICTS SOME ELEVATED CONVECTION LINGERING ACROSS THE
NORTHEAST TODAY...WHILE THE GFS SUGGEST BREAK IN THE ACTIVITY.  WITH
CONVECTION WANING ACROSS THE AREA...AM BITING ON THE IDEA THERE WILL
BE A BREAK WITH INCREASED DESTABILIZATION THROUGHOUT THE DAY.  AS
SHORTWAVE APPROACHES FROM THE WEST...CAP BEGINS TO WEAKEN AND MODELS
SUGGEST CONVECTION WOULD REDEVELOP IN THE LATE AFTERNOON HOURS
ACROSS CENTRAL SOUTH DAKOTA SHIFTING EAST THROUGH THE EVENING HOURS.
WITH STRONGLY VEERING SHEAR PROFILES...NEARLY 50 KNOTS OF 0-6 KM
BULK SHEAR...0-3 HELICITY VALUES OF 100-200 M2/S2 AND 0-1 KM
HELICITY OF 50-150 M2/S2.  WITH SURFACE BOUNDARY IN THE VICINITY OF
I-90 NOT EXPECTED TO LIFT TOO FAR TO THE NORTH TODAY...AM CONCERNED
ABOUT THE POTENTIAL FOR YET ANOTHER OUTBREAK OF SEVERE
WEATHER...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA.
AGREE WITH SWODY1 THAT CONVECTION THAT AS STORMS EVOLVE...MAIN
THREAT WILL BE WITH DAMAGING WINDS AND LARGE HAIL...HOWEVER WITH
INITIAL AND ANY DISCRETE CONVECTION THAT IS ABLE TO DEVELOP...AM
CONCERNED ABOUT TORNADIC POTENTIAL TOO. HI RES MODELS SUGGEST THE
POTENTIAL FOR A COMPLEX TO DEVELOP THEN RACE EAST ACROSS THE
FORECAST AREA...WITH SOME SOLUTIONS INDICATING THE POTENTIAL FOR
DISCRETE CONVECTION TO DEVELOP AHEAD OF THE MAIN COMPLEX.  SIDED
WITH A SIMILAR SOLUTION IN THE FORECAST...BUT HAVE THE COMPLEX
BUILDING SOUTHEAST INSTEAD OF EAST WITH TIME WHICH IS VERY
PROBLEMATIC AS SYSTEM BUILDS BACK INTO WATERLOGGED PORTIONS OF THE
FORECAST AREA. HAVE BOOSTED QPF VALUES ALONG AND EAST OF THE I-29
CORRIDOR TO RESEMBLE THE CONSISTENT QPF OUTPUT OF THE ECMWF....BUT
STILL MAYBE UNDERDONE WITH PWAT VALUES REMAINING HIGH AROUND 1.5
INCHES. IN GENERAL...MADE LITTLE ALTERATIONS TO FORECAST TEMPS FOR
TODAY INTO TONIGHT.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 426 AM CDT WED JUN 18 2014

MID-UPPER LEVEL CUTOFF LOW SLOW TO MAKE ANY EASTWARD PROGRESS
THROUGH THE LATTER PART OF THE WEEK...AS IT MEANDERS NEAR THE
CANADIAN BORDER FROM EASTERN MONTANA AND NORTH DAKOTA. ASSOCIATED
FRONTAL BOUNDARY FORECAST TO EVENTUALLY WORK EAST OF THE AREA...BUT
SOMEWHAT SLOWER THAN SEEN IN EARLIER FORECASTS...WHICH WILL KEEP IT
LINGERING ACROSS OUR EAST INTO THURSDAY AFTERNOON. PRECIP CHANCES
WILL BE HIGHEST IN THE EAST IN THE EARLY MORNING AS ANY OVERNIGHT
CONVECTION EXITS THE AREA...WITH AFTERNOON REDEVELOPMENT CONTINGENT
ON ABILITY FOR ATMOSPHERE TO RECOVER ALONG WITH EVENTUAL LOCATION OF
THE BOUNDARY AS IT PUSHES EAST. FOR NOW WILL CARRY LOW-MID RANGE
CHANCE POPS IN OUR MN/IA COUNTIES DURING THE AFTERNOON...WITH
ISOLATED SEVERE THREAT GIVEN FORECAST CAPE VALUES OF 1000-2000J/KG
AND MARGINAL DEEP LAYER SHEAR.

SHOULD HAVE A DRY PERIOD BEHIND THIS WAVE THURSDAY NIGHT INTO FRIDAY
THOUGH MODELS SHOWING ANOTHER WEAK WAVE PASSING THROUGH THE REGION
BY LATE FRIDAY/FRIDAY NIGHT. EVOLUTION OF THE PATTERN THROUGH THIS
TIME STILL UNCERTAIN...WITH AMERICAN MODELS SHOWING MUCH GREATER
INSTABILITY/PRECIP POTENTIAL ACROSS OUR SOUTH/SOUTHEAST FRIDAY NIGHT
THAN CANADIAN/ECMWF. WITH UPPER TROUGH/LOW STILL POISED OVER SOUTH
CENTRAL CANADA...BETTER UPPER FORCING FOCUSED NORTH OF OUR AREA...
AND REALLY NO LOW LEVEL JET TO SPEAK OF...TOUGH TO GO HIGHER THAN
CHANCE POPS FOR PRECIP AT THIS POINT...THOUGH CERTAINLY CANNOT RULE
IT OUT GIVEN THE ACTIVE PATTERN OF LATE EITHER.

LONGER RANGE SATURDAY THROUGH TUESDAY SEES THE UPPER TROUGH SHIFT
INTO EASTERN CANADA/GREAT LAKES...THOUGH MODELS STILL SHOWING LOW
CONSENSUS REGARDING HOW QUICKLY THIS WILL OCCUR...AND THUS TOUGH TO
PINPOINT A COMPLETELY DRY PERIOD ACROSS OUR FORECAST AREA WITH ANY
CONFIDENCE AT THIS TIME. TEMPERATURES GENERALLY EXPECTED TO REMAIN
NEAR TO SLIGHTLY ABOVE NORMAL INTO THE WEEKEND...WITH SOME COOLER
BUT STILL SEASONABLE AIR MOVING IN EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1250 PM CDT WED JUN 18 2014

THROUGH 21Z AREAS OF CEILINGS 2-4K FEET WILL ALTERNATE WITH SCT
CLOUDS 2-4K FEET AGL. 21Z-19/10Z GENERALLY VFR WILL GIVE WAY TO
TSRA INCREASING FROM THE WEST...WITH AREAS OF CEILINGS 1-3K FEET
AND VISIBILITIES 3-5SM DEVELOPING IN TSRA. 19/10Z-18Z WIDESPREAD
CEILINGS 1-3K FEET AND AREAS OF VISIBILITIES 3-5SM WILL DECREASE
TO MORE FREQUENT VFR AFTER 15Z AS STORMS DECREASE SLOWLY FROM THE
WEST.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

UPDATE...
SHORT TERM...
LONG TERM...JH
AVIATION...
Hazardous weather outlook, Jun 18, 5:00 AM CDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
500 AM CDT WED JUN 18 2014

IAZ012-020>022-031-032-NEZ013-014-SDZ050-063>071-191000-
SIOUX-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-
GREGORY-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN-BON HOMME-
YANKTON-CLAY-UNION-
500 AM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA...SOUTH CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD RIVER AND OVERLAND FLOODING WILL CONTINUE TODAY DUE TO
RECENT HEAVY RAINFALL MAINLY EAST OF THE JAMES RIVER. IN ADDITION TO
AREAL FLOOD WARNINGS ACROSS THE AREA THROUGH THIS EVENING...RIVER
FLOOD WARNINGS REMAIN IN EFFECT FOR MANY RIVER AND CREEKS.

WITH A WARM MUGGY AIR MASS...HEAT INDICIES MAY APPROACH 95 DEGREES
THIS AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING THROUGH THE
OVERNIGHT HOURS. THE PRIMARY SEVERE THREATS WILL BE LARGE HAIL UP
TO BASEBALL SIZE...AS WELL AS WIND GUSTS TO 70 MPH. A FEW
TORNADOES WILL ALSO BE POSSIBLE. AREAS OF HEAVY RAIN WILL ALSO BE
POSSIBLE WITH STORMS THAT MOVE OVER THE SAME AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS MAY LINGER ACROSS PORTIONS OF NORTHWEST IOWA INTO
SOUTHWEST MINNESOTA THURSDAY MORNING. THESE STORMS MAY BE
SEVERE...AND HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM TODAY.

IAZ001>003-013-014-MNZ071-072-080-081-089-090-097-098-SDZ038>040-
052>062-191000-
LYON-OSCEOLA-DICKINSON-OBRIEN-CLAY-LINCOLN-MURRAY-COTTONWOOD-
NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-KINGSBURY-BROOKINGS-JERAULD-
SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-
MINNEHAHA-
500 AM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH
CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD RIVER AND OVERLAND FLOODING WILL CONTINUE TODAY DUE TO
RECENT HEAVY RAINFALL MAINLY EAST OF THE JAMES RIVER. IN ADDITION TO
AREAL FLOOD WARNINGS ACROSS THE AREA THROUGH THIS EVENING...RIVER
FLOOD WARNINGS REMAIN IN EFFECT FOR MANY RIVER AND CREEKS.

THUNDERSTORMS ARE EXPECTED THIS EVENING THROUGH THE OVERNIGHT
HOURS. VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS CAN BE EXPECTED
WITH STORMS...AS WELL AS WIND GUSTS TO 70 MPH. A FEW TORNADOES WILL
ALSO BE POSSIBLE. HEAVY RAIN WILL ALSO BE A THREAT...ESPECIALLY IN
AREAS WHERE STORMS CONTINUE TO REPEATEDLY MOVE OVER THE SAME AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS MAY LINGER ACROSS PORTIONS OF NORTHWEST IOWA INTO
SOUTHWEST MINNESOTA THURSDAY MORNING. THESE STORMS MAY BE
SEVERE...AND HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 5 PM TODAY.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:41 PM CDTSevere Thunderstorm WarningFSDSioux49 min
Jun 17, 10:28 PM CDTSevere Thunderstorm WarningFSDLyon, Sioux47 min
Jun 17, 11:03 PM CDTSevere Thunderstorm WarningFSDLyon, Sioux42 min
Jun 17, 11:08 PM CDTTornado WarningFSDLyon, Sioux52 min
Jun 17, 11:29 PM CDTFlash Flood WarningFSDWoodbury9 hr
Jun 18, 12:22 AM CDTSevere Thunderstorm WarningFSDO'Brien, Osceola23 min
Jun 18, 1:06 AM CDTTornado WarningFSDClay24 min
Jun 18, 1:19 AM CDTSevere Thunderstorm WarningFSDBuena Vista, Clay41 min
Jun 18, 1:26 AM CDTTornado WarningFSDClay49 min
Jun 18, 7:29 AM CDTRiver Flood WarningFSDO'Brien, Sioux46 hr

Nearby

River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.